I have been taking wellbutrin for 3 years and have been without for about 2 weeks. I have been experiencing allot of zinging feeling like shock throughout my body. Is this normal?
I'm not a doctor so, of course, this is only a guess, but an informed one. I definitely think you having withdrawal with the shocky feeling because I have had the same thing when I withdrew from Ultram, Norco and MS Contin (these were done seperately, not all at once). And while these are narcotics and Wellbutrin is not, they all work primarily on the central nervous system, which becomes dependent on drugs used over a long period.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2012 • 1 answer
Posted 10 Apr 2013 • 3 answers
Posted 19 May 2013 • 3 answers
Posted 29 Oct 2013 • 1 answer
Posted 8 Nov 2015 • 1 answer